# SDR 07FDEA02243

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER CLIP FLOOR SUPPORT ANGLE CORRODED STA 950F, STR 29L  REMOVED FLOOR SUPPORT, ORDERED NEW FLOOR SUPPORT.  FABRICATED SHIM AND   DRILLED UP.  INSTALLED NEW FLOOR SUPPORT AND SHIM REF SRM 51-30-2 PG 3, 5-7, SRM 51-10--2 PG 1, SRM 51-20-1, FIG 10.
